Medical Questions > Mens Health > Erectile Dysfunction Forum

Does Cialis cause sexual aggression?

Must Read
10% of men experience erectile dyfunction. When does a penis become erect? And what is ED? Start here for ED basics....
Can other medical conditions causes erection problems? Here we review the many potential causes of erectile dysfunction. ...
If you can't achieve an erection or control ejaculation, you might have Erectile Dysfunction. But what primary ED symptoms should you look for?...
I have been taking Cialis for about a 1 1/2 weeks now and both my wife and I have noticed a change in my behavior towards her. I have gone from not being able to get a real hard erection to now getting erections throughout the day for the smallest of reasons. I find now that I want sex so badly that I behave in an aggressive manner. We have had sex once since I've started taking Cialis, but now I have an insatiable appetite for sex. I seem to being making many bonehead choices such as fondling her in her sleep or turning to porn the minute she turns her back so as to masturbate, these are things I know she doesn't like and that I haven't done in the past. They are out of character for me and these decisions I've made have led to more serious problems in an already heavily troubled marraige.
ED was one of the issues that has troubled our marraige over the last 8 months and now I am behaving like a different person in just this last 1 1/2 weeks.
Is it possible that Cialis (or ED medicine in general) can be the cause of this? If so, can anyone tell me where I can find out more information on this?
Did you find this post helpful?
|

replied February 23rd, 2011
Additional information on this topic
My pharmacy found a study that was reported in a medical journal called The Annals of Pharmacotherapy. The study is called "Neurologic, psychological, and aggressive disturbances with sildenafil." It reveals that there is some evidence suggesting a link between sildenafil and aggressive behavior. The way my pharmacist explained the study was that sildenafil may cause aggressive behavior by inhibiting PDE-5 in the brain.
I'm still interested in more info if anyone can aid in research info.
|
Did you find this post helpful?

replied May 15th, 2013
reply to cialis and aggression
Thank you for being honest about this....I am having the same problem but I am on the other end of it! My husband is doing the same thing to me! It has become serious and now to the point that he has gotten physical when I denied him sex! I don't know what to do because I don't want to call the police because this is not who he is, and by putting him in jail won't help the problem because it will be the same thing when he was to get out! Also, on the other hand I don't want to sport a black eye for weeks because this medication has caused this problem. I have contact his doctor and waiting for a call back from them!
|
Did you find this post helpful?

User Profile
replied May 23rd, 2013
When men are denied sex, especially once they have an erection, they get extremely frustrated! If this is coupled with other emotions in a relationship, it can get out of hand.

I have come off the "sledgehammer" PDE5s, because they force a strong physiological reaction and have a variety of side effects.

A much softer and natural way to try to fix ED with positive side effects is (1) switch diet to unprocessed, natural, caveman foods, (2) start lifting weights, which improves body composition, sleep and confidence (such as stronglifts 5x5) and (3) use a few sensible supplements like Carnitine, Omega-3 (wholemega is really high quality), Gingko Biloba and Arginine, which will improve overall circulation - also where it counts. I have been taking L-arginine from Germany called amitamin M Forte.

All the supplements are available over the counter for relatively little money, but you do need to make sure you take good quality and the right dose. This is a very subtle and natural way to get healthy and blood flowing again.
|
Did you find this post helpful?
Quick Reply